# SDR ABXA9801064

- Difficulty date: October 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: DO489822
- Condition: Cracked
- Location: Bs 601
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH D-INSPECTION, FOUND THE RIGHT CUSP WEB CRACKED AT STATION 601.  REPLACED RIGHT CUSP WEB BETWEEN STATION 598 AND 646 IAW DC9 SRM 51-10-3B AND 51-30-2.
